# SDR QXEA2022091900294

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 29,918 hours, 32,413 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT GALLEY SERVICE DOOR HARD TO OPEN AND CLOSE, REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REFERENCE WO 323614, N/R-00001 FOR WORK PERFORMED. ADJUSTED AFT SERVICE DOOR SEAL I/A/W Q400 AMM 52-00-00-820-810, PAR 4G STEPS 1 THROUGH 3E AND STEP 3G. COMPLIED WITH AN OPERATIONAL CHECK OF THE AFT SERVICE DOOR REF Q400 AMM 52-41-00-710-801, DOOR OPENS AND CLOSES EASILY PER TASK. DOOR OPS CHECKS GOOD. COMPLIED WITH A LEAK CHECK OF THE AFT SERVICE DOOR REF Q400 AMM 21-00-00-863-801 AND 21-00-00-863-802, DOOR LEAK CHECKS GOOD. RETURNED TO SERVICE.
